# SDR CALA2019120702163

- Difficulty date: December 7, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 25,662 hours, 9,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATHWAY EMER EXIT LIGHTS INOP AT SESTS 1AB,26ABC, & 30ABC. RELAMPED REF AMM 33-51-11 OPS CHECKED OK. ACP IDT INSP OF RELACING EEL PATH LT LAMPS AT SEA #1, #26, AND #30 REF GMM 09-10-05 AND AMM 33-51-11. OPS CK GOOD.
